Home > Research > Researchers > Dr Kanchan Mukherjee > Publications

Dr Kanchan Mukherjee

Senior Lecturer

  1. 2021
  2. Published

    R-estimators in GARCH models: asymptotics and applications

    Liu, H. & Mukherjee, K., 31/12/2021, In: The Econometrics Journal. 25, 1, p. 98-113 16 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  3. 2020
  4. Published

    Bootstrapping M-estimators in GARCH models

    Mukherjee, K., 1/09/2020, In: Biometrika. 107, 3, p. 753-760 8 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  5. 2014
  6. Published

    On the computation of R-estimators

    Mukherjee, K. & Wang, Y., 2014, Contemporary developments in statistical theory : a festschrift for Hira Lal Koul. Lahiri, S., Schick, A., SenGupta, A. & Sriram, T. N. (eds.). Switzerland: Springer, p. 279-288 10 p. (Springer Proceedings in Mathematics & Statistics ; vol. 68).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)peer-review

  7. 2012
  8. Published

    A study of Value-at-Risk based on M-estimators of the conditional heteroscedastic models

    Mukherjee, K. & Iqbal, F., 08/2012, In: Journal of Forecasting. 31, 5, p. 377-390 14 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  9. Published

    A Review of Robust Estimation under Conditional Heteroscedasticity

    Mukherjee, K., 2012, A Review of Robust Estimation under Conditional Heteroscedasticity. Rao, C. R., Subba Rao, T. & Subba Rao, S. (eds.). Oxford: Elsevier, Vol. 30. p. 123-156 34 p. (Handbook of Statistics).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)

  10. 2010
  11. Published

    M-estimation for some GARCH - type models : computation and application.

    Iqbal, F. & Mukherjee, K., 10/2010, In: Statistics and Computing. 20, 4, p. 435-445 11 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  12. 2009
  13. Published

    Bootstrapping a weighted linear estimator of the ARCH parameters

    Bose, A. & Mukherjee, K., 05/2009, In: Journal of Time Series Analysis. 30, 3, p. 315-331 17 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  14. 2008
  15. Published

    M-estimation in GARCH models.

    Mukherjee, K., 12/2008, In: Econometric Theory. 24, 6, p. 1530-1553 24 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  16. 2007
  17. Published

    Generalized R-estimators under Conditional heteroscedasticity.

    Mukherjee, K., 12/2007, In: Journal of Econometrics. 141, 2, p. 383-415 33 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  18. Published

    On the alignment of multiple time series fragments.

    Mukherjee, K., Shumway, R. & Verosub, K., 23/05/2007, In: Biometrika. 94, 2, p. 347-358 12 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  19. Published

    On a design consistency property of hierarchical Bayes estimators in finite population samplings.

    Lahiri, P. & Mukherjee, K., 04/2007, In: Annals of Statistics. 35, 2, p. 724-737 14 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  20. 2006
  21. Published

    Pseudo-likelihood estimation in ARCH model

    Mukherjee, K., 06/2006, In: Canadian Journal of Statistics. 34, 2, p. 341-356 16 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  22. 2004
  23. Published

    Asymptotic distributions of M-estimators in a spatial regression model under some fixed and stochastic spatial sampling design

    Lahiri, S. & Mukherjee, K., 2004, In: Annals of the Institute of Statistical Mathematics. 56, 2, p. 225-250 26 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  24. 2003
  25. Published

    Estimating the ARCH parameters by solving linear equations.

    Mukherjee, K. & Bose, A., 03/2003, In: Journal of Time Series Analysis. 24, 2, p. 127-136 10 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  26. 2002
  27. Published

    R-estimation in autoregression with square-integrable score function.

    Mukherjee, K. & Bai, Z. D., 1/04/2002, In: Journal of Multivariate Analysis. 81, 1, p. 167-186 20 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  28. 2000
  29. Published

    Linearization of randomly weighted empiricals under long range dependence with application to nonlinear regression quantiles

    Mukherjee, K., 06/2000, In: Econometric Theory. 16, 3, p. 301-323 23 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  30. Published

    Central limit theorems revisited

    Majumdar, S., Kundu, S. & Mukherjee, K., 15/04/2000, In: Statistics and Probability Letters. 47, 3, p. 265-275 11 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  31. 1999
  32. Published

    Asymptotic uniform linearity of some robust statistics under exponentially subordinated strongly dependent models

    Chen, S. & Mukherjee, K., 15/08/1999, In: Statistics and Probability Letters. 44, 2, p. 137-146 10 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  33. Published

    The asymptotic distribution of a class of L-estimators under long range dependence

    Mukherjee, K., 06/1999, In: Canadian Journal of Statistics. 27, 2, p. 345-360 16 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  34. Published

    Asymptotics of quantiles and rank scores in nonlinear time series

    Mukherjee, K., 03/1999, In: Journal of Time Series Analysis. 20, 2, p. 173-192 20 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  35. 1998
  36. Published

    On preliminary test and shrinkage estimation in linear models with long memory errors

    Mukherjee, K., 15/06/1998, In: Journal of Statistical Planning and Inference. 69, 2, p. 319-328 10 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  37. 1997
  38. Published

    Asymptotics of some empirical functionals under long range dependence

    Mukherjee, K. & Majumdar, S., 1997, In: Sankhya - Series A. 59, p. 88-101 14 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  39. Published

    Empirical Bayes estimation of finite population means from complex surveys

    Arora, V., Lahiri, P. & Mukherjee, K., 1997, In: Journal of the American Statistical Association. 92, 440, p. 1555-1562 8 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  40. 1996
  41. Published

    Bayesian signal estimation

    Mukherjee, K. & Majumdar, S., 1996, In: Statistics and Decisions. 14, p. 275-293 19 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  42. Published

    Robust estimation in nonlinear regression via minimum distance method

    Mukherjee, K., 1996, In: Mathematical Methods of Statistics . 5, p. 99-112 14 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  43. 1994
  44. Published

    Minimum distance estimation in linear models with long range dependent errors.

    Mukherjee, K., 7/12/1994, In: Statistics and Probability Letters. 21, 5, p. 347-355 9 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  45. Published

    Regression quantiles and related processes under long range dependent errors

    Koul, H. L. & Mukherjee, K., 11/1994, In: Journal of Multivariate Analysis. 51, 2, p. 318-337 20 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

  46. 1993
  47. Published

    Asymptotics of R-, MD- and LAD-estimators in linear regression models with long range dependent errors.

    Koul, H. L. & Mukherjee, K., 12/1993, In: Probability Theory and Related Fields. 95, 4, p. 535-553 19 p.

    Research output: Contribution to Journal/MagazineJournal articlepeer-review

Back to top